# SDR AALA20060414

- Difficulty date: June 25, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Valve
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - INFLIGHT HAD APU FIRE DETECTION SYSTEM ALARM.  BOTH FIRE BOTTLES ACTIVATED AND USED.  LANDED DFW WITHOUT INCIDENT.  FOUND RUBBER BOOT ON SURGE CONTROL VALVE LEAKING ONTO FIRE LOOP.  TIGHTENED BOOT AND REPLACED BOTH FIRE BOTTLES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
